# SDR AALA20180305015

- Difficulty date: March 5, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 53,464 hours, 21,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8540UA
- Condition: Corroded
- Location: Bs 992-994
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE ANGLE CORRODED AT BS 992 - 994. REMOVED AND REPLACED THE CREASE ANGLE 147A8540U8 IAW DRAWING 147A8501, 147A0000, AND SRM 51-40-02.
